Urology Expert Forum
Why has using laxatives caused eretyle dysfunction
About This Forum:

Questions in the Urology forum are answered by medical professionals at Healthcare Magic. Topics covered include benign prostate disease, penis curvature, cystisis, kidney stones, pediatric urology, prostate, sexual dysfunction, urinary tract infections (UTI), and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Why has using laxatives caused eretyle dysfunction

I have no previous medical history however do have a histroy of over mastebation.  This has caused a generally weakened condition of my sexual organ however it did not cause erectyle dysfunction or anything serious.

About 3 months ago I developed constipation. I took laxatives(glycerol suppositories) on three occasions and things were fine.  Recently I used these laxatives while lying down on my front.  I noticed that each time I used them my erection became extremely weak with weakened sensation.  I tried to masterbate and noticed the amount of my semen was reducing aswell.  I took the laxative again and it become even worser.   There is no doubt that by taking the glycerol suppositories it irritated/damaged my sexual function somehow, I have stopped taking them.

I am guessing the laxative damaged my prostate gland leading to these symptoms.  Although I have stopped taking laxatives passed 3 days my erection doesnt seem to be recovering.  

Do you have any idea what may  have happened?  
If the prostate was damaged through the rectum due to a harsh laxative will it repair itself or could the damage be permanant?

Thanks


Related Discussions
438205_tn?1240962949
Glycerine suppositories are quite mild and neither these nor any laxative of which I can think would affect you prostate. I cannot imagine how these could have influenced your erections or your ejaculate on a physical/chemical basis. Consider what other medications you have taken around the time of these changes in your sexual function. The level of your sexual excitement will have some effect on the firmness of your erections as well as on the volume of your ejaculate. If you are masturbating more frequently, the volume of your ejaculate and the firmness of your erections will be affected. You should consider evaluation by a urologist  and if all of this work-up fails to discover a cause, you need to consider an emotional evaluation also.
Best of luck!
S.A.Liroff, M.D.
S.A.Liroff, M.D.
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank